1. celexa

    I have been on celexa for about 5 months now and was wondering..do any of you know if it raises your estrogen level? I seem to put on fatty weight whenever I'm on it around my hips and abs, and was wondering if this was the cause because my diet has not changed

  2. Yes, I gained 20 lbs and got gyno from it. Be careful.

  3. Man are you serious!!!!??? is there a good substitute for it? I was taking it for social anxiety.

  4. Nox from Anabolic Universe posted an article about this ....I'll see if I can find it.

    Or I'll drag him over here to tell it first hand.

  5. thanks. I knew that something was up cuz I just felt like my gains stopped and were almost going backwards, but I couldn't figure out why...then it clicked. Can this make you lose muscle if it bumps your estro. up?

  6. this stuff I swear really made me lose some mass and gains,and also made me put on weight like a woman lol......and im only 21

  7. One of the side effects and i believe the most common in males when using celexa is sexual dysfunction. In females, one side effect is less frequent periods. These chagnes would indicate that celexa creates an environment for some hormonal chagne or fluctuation. I suspect your thoughts are probably correct.

  8. I've been on celexa in the past and had none of the side effects described in the above threads. I was switched over to depakote after 15 months of the celexa - as depakote seemed to help my bi-polar explosion episodes much more than celexa did.

    I haven't been on any prescription meds since January - but that may change soon.

    I think it all depends on the individual (as most things do) - I do recall having the sexual dysfunction "mildly" at times.



Similar Forum Threads

  1. citalopram/celexa and energy levels
    By bill86 in forum Nutrition / Health
    Replies: 3
    Last Post: 06-24-2011, 05:45 PM
  2. Any bro's here on Celexa?
    By TxHomeGrown in forum General Chat
    Replies: 3
    Last Post: 04-12-2010, 07:36 PM
Log in
Log in